| Model Number |
FGS-7000 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Any device malfunction during treatment can potentially lead to a user electing to perform a repeat endometrial ablation, which can pose a serious risk to health.Labeling for the cerene cryotherapy device states that the "treatment status and next steps" for error code 379 is "uterus partially treated, end procedure, do not re-treat." though it was noted that a repeat endometrial ablation was performed, no injury or adverse events were reported.
Event or Problem Description
The physician inserted the device, which passed all safety checks and began treatment.About 50 seconds into treatment, the device stopped and flashed error code 379.The physician then proceeded with a new device and completed a full treatment on the patient.The patient was discharged.Labeling for the cerene cryotherapy device states that the "treatment status and next steps" for error code 379 is "uterus partially treated, end procedure, do not re-treat." based on evaluation of the returned device, the root cause for the malfunction was a leak around one of the pressure lines during nitrous oxide flow due to tearing in the silicone pressure sleeve during manufacturing.Process updates have since been implemented to prevent this failure mode.